# SDR SIMA20151025003

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 38,450 hours, 35,237 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9805037
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THOUGH 190 - 200, OAT 7*C TAT BLEED 1 OVER TEMP MSG, WITH ICE PROTECTION ON, IN ICING CONDITIONS.  R & R FAN AIR VLV IAW AMM 36-11-03 & 36-00-00.  OPERATIONS CHECKED GOOD.
